Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Wichita, KS

April 17, 2019Butler County, Sedgwick County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 17, 2019, 7:06 PM CDT for Butler County, Sedgwick County, Sumner County, Kansas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2019, 7:06 PM CDT (00:06 UTC)
Expired
Apr 17, 2019, 8:00 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 27 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 7:13 PM CDTHAIL 1.75Mulvane, KSVIA KAKE TV ON SOCIAL MEDIA.
Apr 17, 7:44 PM CDTHAIL 11 W Leon, KSEM HAS RECEIVED REPORTS FROM SPOTTERS OF QUARTER SIZE HAIL 1 MILE WEST OF LEON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 4:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

468 
WUUS53 KICT 180006
SVRICT
KSC015-173-191-180100-
/O.NEW.KICT.SV.W.0009.190418T0006Z-190418T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
706 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sedgwick County in south central Kansas...
  Southwestern Butler County in south central Kansas...
  Northeastern Sumner County in south central Kansas...

* Until 800 PM CDT.

* At 706 PM CDT, severe thunderstorms were located along a line
  extending from near Leon to near Rose Hill, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass,
  Belle Plaine, Leon, Downtown Wichita, Eastborough, East Wichita,
  Eisenhower National Airport, Northeast Wichita, Mcconnell Air Force
  Base, South Wichita, Santa Fe Lake, Augusta Municipal Airport,
  Oaklawn and Jabara Airport.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 10.
 Interstate 35 near Mile Marker 27, and between Mile Markers 42 and
64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
      3777 9682 3763 9673 3747 9711 3748 9715
      3746 9715
TIME...MOT...LOC 0006Z 225DEG 34KT 3773 9675 3758 9717 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
3 follow-up statements
750 
WWUS53 KICT 180027
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
727 PM CDT WED APR 17 2019

KSC015-173-191-180100-
/O.CON.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
727 PM CDT WED APR 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN
SUMNER COUNTIES...

At 727 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of El Dorado to near Rose Hill, moving
north at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass, Belle
Plaine, Leon, Downtown Wichita, Eastborough, East Wichita, Eisenhower
National Airport, Northeast Wichita, Mcconnell Air Force Base, South
Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn and Jabara
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
      3777 9682 3763 9673 3747 9711 3748 9715
      3746 9715
TIME...MOT...LOC 0027Z 185DEG 9KT 3774 9687 3759 9718 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
492 
WWUS53 KICT 180043
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
743 PM CDT WED APR 17 2019

KSC015-173-191-180100-
/O.CON.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
743 PM CDT WED APR 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN
SUMNER COUNTIES...

At 743 PM CDT, a severe thunderstorm was located near Leon, moving
northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wichita, Derby, Andover, Augusta, Mulvane, Rose Hill, Douglass, Belle
Plaine, Leon, Downtown Wichita, Eastborough, East Wichita, Eisenhower
National Airport, Northeast Wichita, Mcconnell Air Force Base, South
Wichita, Santa Fe Lake, Augusta Municipal Airport, Oaklawn and Jabara
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
      3777 9682 3763 9673 3747 9711 3748 9715
      3746 9715
TIME...MOT...LOC 0043Z 232DEG 20KT 3772 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
323 
WWUS53 KICT 180054
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
754 PM CDT WED APR 17 2019

KSC015-173-191-180103-
/O.EXP.KICT.SV.W.0009.000000T0000Z-190418T0100Z/
Sedgwick KS-Butler KS-Sumner KS-
754 PM CDT WED APR 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK...
SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER COUNTIES WILL EXPIRE AT
800 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3737 9734 3757 9721 3762 9752 3775 9731
      3777 9682 3763 9673 3747 9711 3748 9715
      3746 9715
TIME...MOT...LOC 0053Z 225DEG 34KT 3778 9676 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 3:36 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 17, 3:36 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
336 PM CDT Wed Apr 17 2019

.MESOSCALE DISCUSSION...
Issued at 322 PM CDT Wed Apr 17 2019

There is a trough moving through the Plains with its southern extent
moving into the Panhandles. A frontal boundary is slowly making its
way southeast and is currently stretched from near Amarillo to Pratt
to Hutchinson to Salina. Dewpoints have increased to the upper 50s
to lower 60s across south central and southeast Kansas this
afternoon with even higher values into Oklahoma thanks to decent
moisture transport. There is a dryline associated with this system
that is currently through the Texas Panhandle and into west central
Texas. Convective initiation has begun at this intersection point in
the Texas Panhandle within the past couple of hours. It is
developing northeast along that boundary. The expectation is that
this will continue through the next few hours.

Discrete cells would likely develop across south central/southeast
Kansas as the instability increases. Mid level clouds have slightly
hampered destabilization with model soundings showing a weak cap in
place. Currently there appears to be 2000 J/kg of MUCAPE with still
decent CIN and 30-40kts of effective bulk shear. Low and mid level
lapse rates of 7-8.5 support large hail potential at least initially
especially with increasing instability. The boundary is expected to
fill in leading to a more linear storm mode which would decrease the
large hail potential and become more of wind threat. Development is
anticipated in the next few hours in Kansas. The Storm Prediction
Center has issued a mesoscale discussion with a watch likely in
the next couple of hours. Please see their discussion if you would
like additional information.

-Pearce

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 322 PM CDT Wed Apr 17 2019

The main focus in the short term is the potential for severe
thunderstorms beginning late this afternoon/early evening in south
central and southeast Kansas. As the afternoon progresses,
forcing for ascent and instability are expected to continue
increasing as the cap erodes along and ahead of the cold front.
Thus, expect convective initiation to increase in coverage across
northern Texas, western Oklahoma, and into south central Kansas
over the next few hours. Mesoanalysis and latest CAMs suggest
that the timing from the previous forecast still looks good, with
discrete cells beginning to form sometime near 23-00z and
increasing in coverage for a few hours after that. The primary
threat, at least in in initial development this evening, will be
the potential for large hail and damaging winds. See the
Mesoscale Discussion above for more details.

After midnight and into the early morning hours tomorrow, the threat
for severe storms will be winding down in south central Kansas as
the axis of greatest low level moisture flux convergence and CAPE
shifts into southeast Kansas. By this time, the primary storm mode
should transition to become more linear. Bulk shear will still be
plentiful with models suggesting values in excess of 60kts in spots.
However, with bulk shear vectors oriented parallel to the frontal
boundary and a more linear storm mode, thinking damaging wind will
be the primary threat overnight in southeast Kansas though storms
early in this period do have the potential to produce large hail as
well. Localized flooding from heavy rain will remain a possibility
behind the front overnight in south central Kansas with the flooding
threat slowly transitioning to southeast Kansas during the early
morning hours. By mid-morning, the front and associated low pressure
will have moved well east of the area and rain chances will come to
an end in southeast Kansas.

Elsewhere tomorrow, as the upper trough digs across the Plains and
Mississippi Valley, diurnal showers will be possible in central and
south central Kansas. A few rumbles of thunder cannot be ruled out
with some weak instability present during the afternoon, but not
expecting any severe storms with this activity. Otherwise, expect
cooler temperatures than were observed today, though they will be
close to normal for the time of year.

Overnight tomorrow night, the deep upper trough axis will make its
way east of mid-America and much drier air will allow for clear
skies Friday as high pressure moves across the Southern Plains. By
Saturday, a southerly wind regime will return to central, south
central, and southeast Kansas and allow temperatures to warm up into
the upper 70s to near 80 across the area, setting up for a nice
start to the weekend.

-Vaughan

.LONG TERM...(Sunday through Wednesday)
Issued at 322 PM CDT Wed Apr 17 2019

Heading into the first half of next week, a more unsettled patter
will return to the area with several upper shortwaves bringing
multiple chances of showers and thunderstorms throughout the period.
The first of these looks to be Sunday afternoon-night and then again
on Monday evening-Tuesday, bringing chances of showers and
thunderstorms. Though some stronger storms cannot be ruled out, the
chances for severe storms continues to look rather low at this time.
Temperatures throughout this period will be right around normal for
the time of year. Of note, by day 7 (Wednesday) there is quite a bit
of disagreement amongst models regarding the timing of mid-week
precip chances. This also could have a big impact on forecast
temperatures (for example, the Canadian suggests highs in the 50s
on Wednesday and holding on to precip much longer, while the
quicker ECMWF pushes temperatures into the 70s). For now, have
taken a "middle-of-the-road" approach and used a blended
solution, but note some variation should be expected over the next
several days as confidence in this period is rather low at this
point.

-Vaughan

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1258 PM CDT Wed Apr 17 2019

Storm initiation and convection will be the main concerns for
this forecast period for KHUT, KICT and KCNU. A cold front is on a
southward track through central Kansas. Convective initiation is
expected along and near this front in the latter part of the
afternoon and evening. Timing of the initiation or vicinity
wording is very similar to the previous issuance. Tempo groups of
TSRA have been added to account for the increasing
confidence/potential for thunderstorms to impact those sites. The
exact timing may need to be adjusted with amendments or the next
issuance depending on observational data. Heavy rain and lower
ceilings will drop the category to MVFR even possibly IFR for a
window of time. Vicinity showers may occur for KGBD and KSLN thus
this was inserted, but the better chances are further south as
discussed. Chanute will be the only site to have potential
thunderstorms until near 12Z. Otherwise the activity should move
east by even 6Z. A quicker exit may occur.

The cold front will result in a transition of the winds to the
north which has already occurred in central Kansas. At the end of
this forecast period, the winds are anticipated to increase for
everywhere but KICT and KCNU. Sustained speeds of 15 to 20kts are
anticipated with gusts up to 30kts. Please stay tuned for updates
on this forecast.

-Pearce

&&

.FIRE WEATHER...
Issued at 322 PM CDT Wed Apr 17 2019

With widespread rainfall expected this afternoon and overnight
across south central and southeast Kansas, fire weather concerns
over the next few days will be minimal. Heading into Saturday,
temperatures will warm back up but recent rainfall should prevent
any major fire weather concerns. Additional rainfall chances next
week will keep fire danger in check through at least mid-week.

-Vaughan

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    49  66  42  68 /  80  20  10   0
Hutchinson      48  65  40  68 /  60  20  10   0
Newton          47  64  40  66 /  70  20  10   0
ElDorado        49  65  41  66 /  80  20  10   0
Winfield-KWLD   50  66  42  67 /  80  20  10   0
Russell         43  65  39  69 /  10  30   0   0
Great Bend      44  65  38  69 /  20  30   0   0
Salina          47  65  40  68 /  20  30  10   0
McPherson       47  65  39  67 /  50  20  10   0
Coffeyville     51  65  43  67 /  90  30  10   0
Chanute         50  64  43  66 /  80  20  10   0
Iola            50  63  42  65 /  80  20  10   0
Parsons-KPPF    51  64  43  66 /  80  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...VJP
SHORT TERM...TAV
LONG TERM...TAV
AVIATION...VJP
FIRE WEATHER...TAV
Hazardous weather outlook, Apr 17, 4:52 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
452 PM CDT Wed Apr 17 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
452 PM CDT Wed Apr 17 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Thunderstorms are likely this evening and tonight across south
central and southeast Kansas. Some of these storms are expected to
be strong to severe. The main threats will be large hail up to golf
ball size and damaging wind gusts to 65 mph. See the latest Severe
Thunderstorm Watch for details.

Locally heavy rainfall will also occur this evening across south
central and southeast Kansas which may result in localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Chances for strong to severe thunderstorms may linger in southeast
Kansas early Thursday morning, but should end by mid-morning.

A few isolated thunderstorms are possible in central Kansas
Thursday
afternoon, but are not expected to be strong or severe.

Periodic chances for thunderstorms will return to the forecast
Easter Sunday afternoon through early next week. A few strong
storms will be possible though the risk for organized severe
weather appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed early this evening across south
central and southeast Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Apr 17, 6:44 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
644 PM CDT WED APR 17 2019

KSZ069-180015-
Butler KS-
644 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Butler County in south central Kansas...

* Until 715 PM CDT.

* At 643 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Leon...moving northeast at 20
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Leon and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Kansas.

LAT...LON 3767 9686 3779 9653 3758 9652 3754 9681
TIME...MOT...LOC 2344Z 232DEG 17KT 3762 9676

LAWSON
Local storm report, Apr 17, 6:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          5 NW WELLINGTON         37.32N 97.46W
04/17/2019                   SUMNER             KS   STORM CHASER

            LANDSPOUT TORNADO WAS ON THE GROUND FROM 638P TO 642P.
            HAS NOW LIFTED.

&&

BDK
Local storm report, Apr 17, 6:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             3 E LEON                37.69N 96.73W
04/17/2019  M0.88 INCH       BUTLER             KS   EMERGENCY MNGR

&&

BDK
Local storm report, Apr 17, 7:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             ARGONIA                 37.27N 97.76W
04/17/2019  M0.75 INCH       SUMNER             KS   BROADCAST MEDIA

            ON THE WEST SIDE OF TOWN. VIA KAKE TV

&&

BDK
Special weather statement, Apr 17, 7:01 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
701 PM CDT WED APR 17 2019

KSZ069-180030-
Butler KS-
701 PM CDT WED APR 17 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Butler County in south central Kansas...

* Until 730 PM CDT.

* At 659 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Rose Hill...moving northeast at
  30 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Andover, Augusta, Rose Hill, Douglass and Augusta Municipal
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3766 9715 3774 9688 3755 9687 3747 9714
      3748 9715
TIME...MOT...LOC 0001Z 240DEG 24KT 3757 9712

LAWSON
Local storm report, Apr 17, 7:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
704 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             ROSE HILL               37.57N 97.13W
04/17/2019  E1.00 INCH       BUTLER             KS   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL ON THE EAST SIDE OF TOWN IN ROSE HILL

&&

TVAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:01 PM CDTSpecial Weather StatementICTButler29 min
Apr 17, 7:15 PM CDTSpecial Weather StatementICTGreenwood30 min
Apr 17, 7:23 PM CDTSevere Thunderstorm WarningICTButler, Greenwood67 min
Apr 17, 7:27 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner63 min
Apr 17, 7:32 PM CDTSevere Thunderstorm WarningICTCowley58 min
Apr 17, 7:52 PM CDTSevere Thunderstorm WarningICTGreenwood38 min
Apr 17, 8:17 PM CDTSevere Thunderstorm WarningICTHarper43 min
Apr 17, 8:26 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood64 min
Apr 17, 8:28 PM CDTSevere Thunderstorm WarningICTGreenwood47 min
Apr 17, 8:42 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner63 min
Apr 17, 9:12 PM CDTSevere Thunderstorm WarningICTElk33 min
Apr 17, 9:34 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson41 min
Apr 17, 9:38 PM CDTSevere Thunderstorm WarningICTCowley, Sumner52 min
Apr 17, 9:54 PM CDTSevere Thunderstorm WarningICTCowley51 min
Apr 17, 10:25 PM CDTSpecial Weather StatementICTChautauqua35 min
Apr 17, 10:49 PM CDTAreal Flood WarningICTCowley, Elk8 hr
Apr 17, 10:51 PM CDTSpecial Weather StatementICTMontgomery24 min
Apr 17, 11:14 PM CDTSpecial Weather StatementICTLabette, Montgomery31 min
Apr 17, 11:17 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery58 min
Apr 17, 11:27 PM CDTAreal Flood WarningICTCowley7 hr
Apr 18, 4:33 PM CDTSpecial Weather StatementICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more87 min
Apr 18, 6:28 PM CDTSpecial Weather StatementICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.